# SDR YENA2022042700404

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 59,859 hours, 21,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, ( A22-258-01) FUSELAGE / FWD FUSELAGE / FR 27-28 & STR 38R-42R / EXISTING DOUBLER REPAIR – PERMANENT APPROVAL FOR WV 17. (CONSIDERED AS A MAJOR REPAIR)
